MathSciNet Relay Station
MathSciNet bibliographic data
MR2785276 34K20 (34K18 92D25)
Bairagi, N.; Jana, D. On the stability and Hopf bifurcation of a delay-induced predator-prey system with habitat complexity. Appl. Math. Model. 35 (2011), no. 7, 3255–3267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement